# SDR DALA2016032702352

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 70,941 hours, 53,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 647-693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES, FOUR ON WINDOW FRAME BETWEEN BS 674 TO 693 AND LONGERONS 14TO 15R.  MEASURE REWORKED AREAS, UT) WAS ACCOMPLISHED IAW DC/MD NDT SPM 04-00-07 PAR 5, FIG 3, SHEET 1 AND 2.  BLEND OUT ON ZONE CRITICAL BLEND OUT, 2 THE ORIGINAL THICKNESS ES .120 AND REMAINING THICKNESS .115.  THEREFORE AREA IS WITHIN LIMITS IAW ER/A 545077-14, REV ORIG.  HFEC WAS ACCOMPLISHED AND CRACKS WERE NOT FOUND I.A.W ER/A 545077-14. REV ORG. PERFORM HFEC INSPECTION WITHIN EVERY 24 MONTHS AFTER SECTION  I UNTIL ACCOMPLISHED OF SECTION III.  PERFORM PERMANENT REPAIR ON OR BEFORE 84,500 TOTAL FLIGHT CYCLES, THIS INSPECTION WILL BE MONITORED UNDER LOG PAGE 2412695.
